# SDR AALA20110826TUL02

- Difficulty date: August 26, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N660AM
- Make and model: Boeing 757223
- Aircraft serial: 25294
- Aircraft time: 60,955 hours, 21,004 cycles
- System (JASC): 5240 · Service Doors
- Part: Spar
- Part serial: 000356
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER OUTER SPAR CHORD IS CRACKED ON RIGHT NUMBER 2 DOOR.  ROUTED OUT DAMAGE, OVERSIZED 2 EACH OVERSIZED HOLES AND INSTALLED REPAIR PER ESO 90282 AND EA COMP- 52-018851.
